# SDR IXXA0300059O

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 24,628 hours, 24,005 cycles
- Engine: Pwa JT3D3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 4 ENG QTY DROPPED & OIL PRESS ROSE TO 60 PSI, TEMP INCREASED.  POWER WAS REDUCED PARAMETERS REDUCED OIL PRESS, OIL TEMP REDUCED 20 DEGREES & OIL QTY INCREASED.  OIL PRESS LIGHT NEVER ILLUM & OIL PRESS NEVER DROPPED BELOW 40 PSI.  MX REMOVED & INSPECTED NR 4 ENG OIL FILTER.  OIL FILTER REPLACED.  MX INSPECTED ENG, NO LEAKS.  ENG RESERVICED & RUN AT IDLE, NO LEAKS.  ENG RUN AT PART PWR FOR 5 MINS, TAKEOFF PWR FOR 5 MINS & CLIMB PWR FOR 5 MINS.  QTY CHECK OK, OIL PRESS 57 PSI, INSPECTED OIL PRESS RELIEF VALVE, NO DEFECTS.  REINSTALLED VALVE.  MX ADJUSTED NR 4 ENG OIL PRESS RELIEF VALVE.  IDLE PRESS 39 PSI T/O POWER 52 PSI, SYS LEAK CHECK GOOD.  OIL QTY INDICATING SYS OP CHECK OK.
